At first the nausea was terrible, but after eight days that passed. Now, it seems to work every other day. Is this a normal pattern? I am only at 20 mg. will more help? if I get more will the terrible nausea return?
Kingbuba; What is happening is the side effects that you get from the Cymbalta can last 1 to 2 weeks then slowly it gets better and better and you should get rid of nausea or whatever anytime now, But don't Increase the dose until the doctor says so and the side effects have gone away this way what side effects you do get from the dose increase normally are not as severe or last as long as the first ones. And you are using it for pain so to reach the full blood level of this medication you have to take it every day about the same time is best and it reaches its level anywhere from 6 to 8 weeks then you should know for sure if it's working at it's best or if you need to have it increased. Best of luck to you Chuck1957
I took this for depression. It didn't help that. But going off it I did find that it was masking some arthritis pain. I hurt a lot more once it was out of my system.
I was on 60 mg for about two years. Got upped to 120 and it made my depression far worse. Effective for pain, but watch yourself emotionally.
I have a question for you...
Are you taking it every other day?
My friend was prescribed cymbalta for his Sciatica.
It was ordered every other day by the pain specialist. I was thinking it may be a new way of ordering it for pain as opposed to depression.
I don't know anyone that has a lifestyle change and daily Pain who is NOT suffering from a degree of depression!
He felt the same thing with pain every other day so the doc changed it to daily with great results.
I also noticed an increase in his mood at 40mg daily. No pain and happier !
Ok 2 questions: Lol...
Are you taking it in the morning or at night?
He couldn't take it at night because of change in sleep.
I'm wondering if you were to take it at night would your nausea be lessened because you are sleeping?
Just a thought...
I took Cymbalta 60mg/day years ago for about 5 years. It worked really good for my pain. It also helped my depression, but what I didn't like was after 2 years I had no feelings. I could watch a really sad movie, one that usually made me cry, and I couldn't cry. I felt like I was going through life and not feeling anything.
This does not mean it will happen to you. Medicine helps each of us in a different way.
I think it is worth a try. And as for a reaction with fentanyl, as long as your doctor is aware you use this. They have to tell you that there is a possible reaction, but it doesn't mean that you will have one. If you have a reaction you need to call your doctor and let him no ASAP.
I do hope this helps you.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jul 2011 • 1 answer
Posted 17 Apr 2013 • 1 answer
Posted 5 Jul 2013 • 2 answers
Posted 24 Aug 2016 • 4 answers
Posted 7 Feb 2017 • 1 answer